# SDR ASAA2018062925256

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 03135
- Aircraft time: 38,287 hours, 12,168 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 38,287 hours, 12,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G05
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 MADE POP NOISE, FOLLOWED BY ENGINE NR 2 FAIL ECAM WITH HIGH EGT. SHUTDOWN NR 2 ENGINE FOLLOWING ECAM. GROUNDED - YES. ENGINE NR 2 FOUND WITH INTERNAL DAMAGE. REMOVAL AND INSTALL OF POWER PLANT ENG 2. AIRCRAFT OK FOR SERVICE.
